# SDR DALA2019011800332

- Difficulty date: January 1, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 82,579 hours, 63,332 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE ETHF INSPECTION ON RIGHT VERTICAL STAB FRONT SPAR FWD. FLANGE SHOWS CRACK INDICATIONS AT FASTENER HOLES #1, 3, 4 BELOW SPLICE AND 5, 6 AND 13, ABOVE SPLICE. REFERENCE 5530-01045-0602. CLEANED HOLES WITH BRASS BRUSH. (668138). PERFORMED OPEN HOLE ETHF INSP. OF RT. VERT. STAB FRONT SPAR FWD FLANGE AT FASTENER HOLES MARKED #1, 3, 4 BELOW SPLICE AND 5, 6 AND 13 ABOVE SPLICE PER OPN 5530-01045-0602. NO INDICATIONS. AD RELATED
